Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2016, 3:37 PM MDT for Sweetwater County, Wyoming. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 3:37 PM MDT (21:37 UTC)
- Expired
- Jun 12, 2016, 3:45 PM MDT
- In force
- 8 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 122 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
897
WUUS55 KRIW 122137
SVRRIW
WYC037-122145-
/O.NEW.KRIW.SV.W.0014.160612T2137Z-160612T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
337 PM MDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING...
* UNTIL 345 PM MDT
* AT 336 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BAIROIL...
WHICH IS 22 MILES SOUTHEAST OF JEFFREY CITY...MOVING NORTHEAST AT
35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SWEETWATER COUNTY INCLUDING BAIROIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4213 10761 4226 10770 4226 10752 4215 10752
TIME...MOT...LOC 2136Z 244DEG 30KT 4224 10756
HAIL...1.50IN
WIND...60MPH
$$
131 follow-up statement
564
WWUS55 KRIW 122143
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT SUN JUN 12 2016
WYC037-122152-
/O.EXP.KRIW.SV.W.0014.000000T0000Z-160612T2145Z/
SWEETWATER-
343 PM MDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWEETWATER COUNTY
WILL EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING IS MOVING NEAR THE CARBON
COUNTY LINE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER NICKEL SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LARGER HAIL LIKELY FELL WITH THIS STORM SINCE 330 PM.
LAT...LON 4213 10761 4226 10770 4226 10752 4215 10752
TIME...MOT...LOC 2141Z 244DEG 30KT 4224 10756
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:58 PM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 12, 1:58 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Riverton WY 158 PM MDT SUN JUN 12 2016 .SHORT TERM...TONIGHT THROUGH WEDNESDAY Today has trended much cooler and more moist behind yesterdays cold front. As a result, capes are much higher over the Wind River Basin where the bulls eye is for capes over the entire CWA is 1160 J/Kg right over Riverton at the time of this writing. Northeast of there the airmass is much more stable where a deck of stratocumulus has kept Johnson county cloudy and cool. South and west Wyoming have dew points that are a bit lower, in the upper 30s to low 40s as apposed to upper 40s to low 50s east of the divide. However, strong thunderstorms are already moving into northeast into southwest Wyoming. On the assumption that the solar insulation will increase just enough in our northeast zones to warm them up a bit, some of the strongest thunderstorms of the rest of the day today will likely occur from Riverton east. Satellite loop is showing a hint of some cumulus forming outside the slowly shrinking stratocumulus deck in Johnson County. Another area where afternoon convection may be delayed will be northwest Wyoming where stratiform clouds have been prevalent. Heavy rainers are likely with this afternoon and evenings activity in the eastern zones along with gusty winds and small hail possibly everywhere. A northern stream shortwave and an associated right entrance region of the jet streak will add to the lift today. Then Monday is shaping up to be an active day as well. We have a shortwave trough scheduled to come through Monday along with an associated mid and low level circulation progged to track east across northern Wyoming. We will be under the left front quadrant of the next jet streak as well. The best capes will be over Natrona and Johnson Counties for the strongest activity to take place there later Monday along with a very good chance of t storms everywhere else. Heavy rain is expected with the eastern cells. On Tuesday, our northwest zones will get glanced by a shortwave tracking northeast across the Pacific Northwest for a chance of thunderstorms in that neck of the woods later Tuesday. Then on Wednesday, the Four Corners high will build into the area for warmer and drier weather. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY Mean trough holds along the West Coast through Friday before it likely weakens and moves north along the Canadian border as the Southern Plains upper high expands northward. End result for us is a warm/hot, dry and breezy Wednesday through Friday period before a front approaches. Only the northwest portions will be close enough to this trough to see some ocnl ripples in the flow clip the area with clouds, cooler temps and possibly a few showers/tstms. Leaning towards the GFS/GEM idea with front moving across the rest of the area Saturday into Saturday night with some tstms with fropa. Cooler most areas then Sunday and depending on how this front comes through could see some moisture return late Sunday leading to some thunderstorms east of the divide. We'll see how this evolves with time. && .AVIATION.../00Z ISSUANCE/ An upper level disturbance will move northeast across the area this evening. The best instability will be from vicinity KCPR- KRIW where some stronger thunderstorms may produce hail and brief MVFR conditions. Most areas will see at least isolated to widely scattered afternoon and evening thunderstorms with a few showers lingering after midnight. Another disturbance will bring a chance of more showers and thunderstorms to most of the area Monday afternoon and evening with the strongest storms over Johnson County where storms could possibly become severe. && .FIRE WEATHER... It will be a cooler day following the passage of a cold front. Relative humidity will remain above critical levels today. An upper level disturbance will bring another chance of afternoon showers and thunderstorms today. Any thunderstorm could have erratic downburst winds and small hail. Heavy rain is possible with the storms in Natrona and Johnson Counties. Smoke dispersal will be generally fair east of the Divide and good West of the Divide. There will be another chance of thunderstorms on Monday as well. The strongest storms Monday will be over zone 281 and northeast zone 281. && .RIW Watches/Warnings/Advisories... None. && SHORT TERM...Lipson LONG TERM...Skrbac AVIATION...Skrbac FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:28 AM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 328 AM MDT SUN JUN 12 2016 WYZ001>020-022>030-131215- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 328 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...SOME WITH SMALL HAIL AND STRONG GUSTY WINDS. LOCALLY HEAVY RAIN ALSO POSSIBLE OVER THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS WILL BE STRONG TO POSSIBLY SEVERE...MAINLY EAST OF THE DIVIDE. LOCALLY HEAVY RAIN ALSO POSSIBLE OVER THE EAST. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT HAIL, WIND GUSTS OVER 40 MPH AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 2:15 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT SUN JUN 12 2016 WYZ019-030-122100- GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY- 215 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWEETWATER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 300 PM MDT... AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES NORTH OF TABLE ROCK...WHICH IS 23 MILES NORTHWEST OF WAMSUTTER...MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CROOKS GAP AROUND 300 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && LAT...LON 4180 10824 4195 10850 4253 10801 4228 10754 TIME...MOT...LOC 2015Z 217DEG 42KT 4192 10827 13
Special weather statement, Jun 12, 2:47 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 247 PM MDT SUN JUN 12 2016 WYZ019-028-030-122130- GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY-ROCK SPRINGS AND GREEN RIVER- 247 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 330 PM MDT... AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ROCK SPRINGS...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SWEETWATER COUNTY AIRPORT AROUND 250 PM MDT. SUPERIOR AROUND 315 PM MDT. THIS INCLUDES ROCK SPRINGS AND INTERSTATE 80 BETWEEN MILE MARKERS 100 AND 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && LAT...LON 4149 10912 4157 10934 4206 10916 4193 10873 TIME...MOT...LOC 2046Z 204DEG 29KT 4160 10920 13
Special weather statement, Jun 12, 2:48 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 248 PM MDT SUN JUN 12 2016 WYZ027-122130- SOUTH LINCOLN COUNTY- 248 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY UNTIL 330 PM MDT... AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES SOUTH OF ELKOL...WHICH IS 19 MILES NORTHEAST OF EVANSTON... MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KEMMERER...DIAMONDVILLE...ELKOL AND NAUGHTON PACIFICORP POWER PLANT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. LAT...LON 4181 11070 4172 11036 4158 11045 4158 11077 TIME...MOT...LOC 2046Z 199DEG 19KT 4146 11068 LIPSON
Special weather statement, Jun 12, 3:02 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
302 PM MDT SUN JUN 12 2016
WYZ019-030-122145-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY-
302 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWEETWATER AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 345 PM MDT...
AT 301 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
SWEETWATER STATION TO NEAR CHAIN LAKES...AND MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SWEETWATER STATION AROUND 330 PM MDT.
ICE SLOUGH AROUND 335 PM MDT.
BAIROIL AROUND 340 PM MDT.
GREEN MOUNTAIN AROUND 345 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.
&&
LAT...LON 4237 10837 4281 10812 4281 10804 4275 10798
4277 10792 4244 10740 4243 10752 4214 10752
4196 10772
TIME...MOT...LOC 2101Z 211DEG 26KT 4235 10829 4203 10778
13Special weather statement, Jun 12, 3:08 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 308 PM MDT SUN JUN 12 2016 WYZ014-025-026-122145- WIND RIVER MOUNTAINS WEST-UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN- 308 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 345 PM MDT... AT 306 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR MESA GAS FIELD...WHICH IS 10 MILES SOUTHWEST OF PINEDALE...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINEDALE...BOULDER...FREMONT LAKE...BOULDER LAKE... HALF MOON LAKE AND RENDEZVOUS MEADOWS GOLF COURSE. LAT...LON 4262 11000 4275 11015 4310 10967 4275 10938 TIME...MOT...LOC 2106Z 229DEG 30KT 4274 10999 LIPSON
Special weather statement, Jun 12, 3:30 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
330 PM MDT SUN JUN 12 2016
WYZ026-027-122215-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
330 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
415 PM MDT...
AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DIAMONDVILLE...WHICH IS OVER KEMMERER...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KEMMERER...DIAMONDVILLE...OPAL AND ELKOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.
LAT...LON 4190 11052 4190 11051 4192 11051 4192 11049
4188 11047 4188 11045 4198 11045 4199 11041
4203 11042 4219 11030 4187 11006 4158 11046
4158 11076
TIME...MOT...LOC 2128Z 216DEG 27KT 4177 11051
LIPSONThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:47 PM MDT | Special Weather Statement | RIW | 58 min | |
| Jun 11, 7:38 PM MDT | Special Weather Statement | RIW | Fremont | 37 min |
| Jun 12, 1:57 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jun 12, 2:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 12, 2:20 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 40 min |
| Jun 12, 2:47 PM MDT | Special Weather Statement | RIW | Sweetwater | 43 min |
| Jun 12, 2:48 PM MDT | Special Weather Statement | RIW | Uinta | 42 min |
| Jun 12, 2:53 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 52 min |
| Jun 12, 3:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 12, 3:08 PM MDT | Special Weather Statement | RIW | Sublette | 37 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | Lincoln | 45 min |
| Jun 12, 3:33 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 12 min |
| Jun 12, 3:35 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 40 min |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Sweetwater | 44 min |
| Jun 12, 4:14 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jun 12, 4:16 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 12, 4:22 PM MDT | Special Weather Statement | RIW | Johnson | 38 min |
| Jun 12, 4:25 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Natrona | 52 min |
| Jun 12, 5:01 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 12, 5:14 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | Washakie | 43 min |
| Jun 12, 5:22 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 12, 5:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 34 min |
| Jun 12, 5:31 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 12, 5:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 12, 5:47 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 43 min |
| Jun 12, 5:49 PM MDT | Special Weather Statement | RIW | 41 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.